OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.29 (1998) s. >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4365

Title: On Additive Continuous Functions of Figures
Authors: Pfeffer, W. F.
Issue Date: 1998
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: W. F. Pfeffer, "On Additive Continuous Functions of Figures", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 29 (1998) suppl., pp. 115-133.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
29 (1998) s.
Abstract: This is an extended summary of results obtained previously by Z. Buczolich and the author [5]. It describes the relationship between derivatives and variational measures of additive continuous functions of figures, and presents a full descriptive definition of a generalized Riemann integral based on figures.
URI: http://hdl.handle.net/10077/4365
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.29 (1998) s.

Files in This Item:

File Description SizeFormat
PfefferRendMat29s.pdf243.16 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.